# SDR USAA20110620SB105

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3810 · Potable Water System
- Part: O-Ring
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TPA - EN ROUTE CLT TO FLL, DURING CRUISE, A MASSIVE WATER LEAK WAS REPORTED IN THE AFT GALLEY.  WATER TANK QUANTITY WENT FROM FULL TO LESS THAN ONE QUARTER TANK IN A SHORT TIME, FLOODING THE AFT GALLEY.  ESTIMATE 15 GALLONS PLUS DRAINING ONTO FLOOR.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE O-RING DAMAGED ON LOWER AFT COFFEEMAKER.  REPLACED O-RING.  NO FURTHER LEAKS NOTED.  COMPLIED WITH AFT LAV SPILL EVALUATION CARD PER J/C 03L11338001, AS DIRECTED BY MOC.  SERVICED WATER TO FULL AND PRESSURE INSPECTED LINES, DRAINS AND FITTINGS UNDER BOTH LAVS, SINKS AND COFFEEMAKERS.  NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE.
